U.S. doctors online nowAsk doctors free
OH
A 61-year-old member asked:

What causes burning sensation on lips?

2 doctor answers6 doctors weighed in
Dr. Danny Proffitt
Family Medicine 43 years experience
Several things: The lips can burn due to being chapped. They can HAV e symptoms due to medications your take or apply or an allergic reaction to foods, meds, cosmetics and many other enviromental substances. An outbreak of herpes labialis (fever blister) can give this sensation. There may be other and more exotic ones but these are some commone ones.
Dr. Morris Westfried
Dermatology 46 years experience
Reflux: One additional cause that could cause problems in the mouth and on the lips is a reflux which is undisguised. This can also give symptoms of laryngitis. If there are no outside causes see your physician re workup and if other symptoms are present evaluation for possible reflux.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 53-year-old male asked:

Can hemohrroids cause a burning sensation?

2 doctor answers10 doctors weighed in
Dr. Faisal Akbari
Internal Medicine 13 years experience
Yes: Burning and itching are common with hemorrhoids. Sitz baths and stool softeners can help. If your symptoms persist, see your doctor. You might benefit from steroid suppositories.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 26, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.